35978

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Method of limiting equations for the stability analysis of equations with infinite delay in the Caratheodory conditions. II

ISBN/ISSN: 

0012-2661

Наименование источника: 

  • Differential Equations

Обозначение и номер тома: 

V.50, № 6.

Город: 

  • New York

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2014

Страницы: 

711-721
Аннотация
We consider systems of nonautonomous nonlinear differential equations with the infinite delay. We study the stability properties and the limiting equations whose right-hand sides are defined as the limit points of some sequence in the introduced function space. By using the method of limiting equations, we obtain new sufficient conditions for the asymptotic stability of the zero solution of the considered class of equations.

Библиографическая ссылка: 

Дружинина О.В., Седова Н.О. Method of limiting equations for the stability analysis of equations with infinite delay in the Caratheodory conditions. II // Differential Equations. 2014. V.50, № 6. С. 711-721.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: